# SDR SIMA20170622001

- Difficulty date: June 22, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 42,814 hours, 38,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530632001
- Condition: Corroded
- Location: Frames 26-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM IS CHAFED AND CORRODED BETWEEN FRAMES 26-59 ON SIDE WEB.  ACCOMPLISHED A REPAIR IAW ERS-EM-53MR-2788.
